# SDR EE4Y20110107

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

REPORTED LOWER FUSELAGE FROM YSTA 759.5 TO YSTA 826 AND BETWEEN LONG 27L AND 27R EXTERNAL SKIN WITH CORROSION AT SEVERAL PLACES.
